Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 89, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 6, 2014, 8:52 PM CDT for 4 counties in Nebraska. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2014, 8:52 PM CDT (01:52 UTC)
- Expired
- Jun 6, 2014, 9:15 PM CDT
- In force
- 23 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Hall County, NE, Hamilton County, NE, Howard County, NE, Merrick County, NE
The radar
The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:57 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 6, 6:57 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 657 PM CDT FRI JUN 6 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 412 PM CDT FRI JUN 6 2014 OBVIOUSLY THE MAIN FOCUS OF THESE NEXT 27 HOURS IS THE SEVERE THUNDERSTORM THREAT MAINLY CENTERED ON THIS EVENING...BUT COULD START AS EARLY AS LATE AFTERNOON OR POSSIBLY CONTINUE INTO THE POST-MIDNIGHT HOURS. EVEN AT THIS CLOSE OF TIME RANGE...CONFIDENCE IN THE MAGNITUDE OF THE OVERALL THREAT AND SPECIFIC TIMING IS A BIT IN QUESTION...AS VARIOUS MODELS HAVE VARIOUS IDEAS OF HOW QUICKLY CONVECTION PUSHES IN AND MOVES OUT...AND WHETHER IT COMES IN AS VARIOUS SMALLER CLUSTERS...OR POSSIBLY 1 OR 2 LARGER MESOSCALE CONVECTIVE COMPLEXES (MCS). OF COURSE...THE LATTER SCENARIO COULD ENHANCE A DAMAGING WIND THREAT BEYOND THE BASELINE 58 MPH...BUT SO MUCH OF THIS IS DEPENDENT ON THE YET-TO-BE SEEN MESOSCALE EVOLUTION OF MORE ISOLATED SEVERE ACTIVITY ALREADY ONGOING ALREADY ONGOING IN WESTERN NEB AND TO A LESSER EXTENT NORTHWEST KS. OTHERWISE BEYOND THE SEVERE THREAT...THE MAIN STORY FOR SATURDAY WILL BE A MOSTLY DRY AND COOLER DAY...AS WE ENTER A 3-4 DAY STRETCH OF SLIGHTLY COOLER THAN NORMAL DAYS WITH HIGHS MAINLY IN THE 70S. STARTING OFF AT 21Z/4PM THIS AFTERNOON...ALL LOCAL EYES ARE TO THE WEST ON THE ONGOING WESTERN NEB/FAR NORTHEAST CO SEVERE STORMS...WHICH GRADUALLY SEEM TO BE EXPANDING IN COVERAGE SOMEWHAT AND POSSIBLY SHOWING SIGNS OF MERGING INTO THE BEGINNING STAGES OF 1 OR MORE STRONG TO SEVERE STORM CLUSTERS THAT ARE EXPECTED TO PUSH ACROSS MUCH OF THE CWA MAINLY THIS EVENING/TONIGHT. OTHERWISE SO FAR TODAY LOCALLY...IT/S BEEN WARM/DRY/MOSTLY SUNNY AS A FEW SHOWERS/WEAK STORMS THAT ALMOST PUSHED INTO THE DAWSON COUNTY AREA EARLIER THIS AFTERNOON DIDN/T MAKE IT. IN THE MID-UPPER LEVELS...A PRETTY TYPICAL JUNE PATTERN IS IN PLACE...WITH QUASI-ZONAL FLOW STREAMING ACROSS THE CENTRAL PLAINS THAT CONTAINS TRANSIENT LOW- AMPLITUDE SHORTWAVE TROUGHS. THIS CENTRAL CONUS FLOW IS DIRECTED BETWEEN A LARGE SCALE SUBTROPICAL RIDGE WELL TO THE SOUTH OVER THE SOUTHERN TX/MEXICO AREA AND AN EXPANSIVE CLOSED LOW PRESSURE EVIDENT AT 500 MILLIBARS WELL TO THE NORTH CHURNING OVER MANITOBA. WATER VAPOR SATELLITE IMAGERY AND SHORT TERM MODEL DATA INDICATE THE NEXT IN A SERIES OF LOW AMPLITUDE WAVES EMERGING INTO THE EASTERN CO/NEB/KS BORDER AREA...HELPING SPARK THE ONGOING SEVERE CONVECTION. TURNING TO THE SURFACE...A BROAD FETCH OF SOUTHEASTERLY BREEZES GENERALLY NO MORE THAN 10-15 MPH SUSTAINED SPEEDS ARE IN PLACE OVER THE LOCAL AREA...WELL IN ADVANCE OF A RATHER WELL-DEFINED AND SEASONABLY DECENT COLD FRONT CURRENTLY POISED NEAR THE NEB/SD BORDER. TEMP-WISE...HIGHS ACROSS MOST OF THE CWA ARE ON TRACK TO TOP OUT IN THE 84-87 RANGE. MOVING FORWARD WITH THE FORECAST THROUGH LATE THIS AFTERNOON INTO TONIGHT...THE VERY BASIC THEME OF POPS STARTING OUT LOW OR NON- EXISTENT LATE THIS AFTERNOON AND THEN STEADILY INCREASING THIS EVENING/TONIGHT INTO AS HIGH AS 70-80 PERCENT CHANCES HAS BEEN MAINTAINED FROM PREVIOUS FORECAST. GAVE A BEST-GUESS AT TRYING TO PIN POPS INTO 1-3 HOUR RESOLUTION THROUGH TONIGHT...BUT UNCERTAINTY IN EXACT TIMING REMAINS HIGH AS SOME MODELS ARE QUICKER THAN OTHERS TO BRING WIDESPREAD CONVECTION IN AND MOVE IT ACROSS. ADDING AT LEAST SOME CONFIDENCE HOWEVER...BOTH THE 18Z HRRR AND 12Z 4KM WRF NMM/ARW SOLUTIONS HIGHLIGHT THE GREATEST THUNDERSTORM CHANCES AND THUS THE SEVERE WEATHER THREAT WITHIN THE CWA PRIMARILY DURING THE 6PM-2AM TIME FRAME. RIGHT OFF THE BAT...THE 18Z NAM LOOKS GROSSLY OVERDONE ON ITS QPF DEPICTION BETWEEN NOW AND 00Z/7PM IN CENTRAL/EASTERN ZONES...AS VISIBLE SATELLITE SHOWS LITTLE SIGN OF IMMINENT ROBUST VERTICAL GROWTH IN THESE AREAS. THE LATEST HAZARDOUS WEATHER OUTLOOK (HWO) OUTLINES OUR LATEST THINKING ON SEVERE TIMING AND THREATS...BUT CANNOT EMPHASIZE ENOUGH THAT THESE SUMMER-TYPE SPC DAY 1 SLIGHT RISK SETUPS ARE NOTORIOUS FOR EITHER RESULTING IN GREATER-THAN-EXPECTED OR LESS-THAN-EXPECTED COVERAGE OF SEVERE WEATHER/RAINFALL...AND ITS ALSO NOT OUT OF THE QUESTION THAT A DECENT CHUNK OF SEVERE WEATHER POTENTIAL SPLITS AROUND THE CWA SOMEWHAT TO BOTH THE NORTH AND SOUTH. IN OTHER WORDS...THERE IS A REASON THAT POPS ARE NO HIGHER THAN 70-80 PERCENT FOR NOW AND NOT 90-100. SEVERAL SCENARIOS ARE ON THE TABLE...WITH THE WORST-CASE ONE BEING THE POSSIBILITY OF AN ORGANIZED MCS/SQUALL LINE PICKING UP STEAM AS IT MOVES ACROSS AND PRODUCING A 70+ MPH WIND THREAT. HOWEVER...THIS IS NOT A LIKELY SCENARIO BY ANY MEANS EITHER...AS THE COMBINATION OF MIXED-LAYER CAPE ONLY AROUND 1000 J/KG AND DEEP LAYER SHEAR ONLY THE ORDER OF 30 TO POSSIBLY 40KT (HIGHEST IN THE SOUTH) IS FAIRLY MODEST FOR THIS TIME OF YEAR AND NOT PARTICULARLY THREATENING. HAIL-WISE...WOULD BE FAIRLY SURPRISED TO SEE MOST LARGER THAN ROUGHLY PING PONG BALLS...AND THAT WOULD BE MAINLY EARLIER ON IN WESTERN ZONES. ASSUMING THAT STORM COVERAGE DOES END UP BEING FAIRLY WIDESPREAD...A GOOD CHUNK OF THE CWA APPEARS TO BE IN LINE FOR GENERALLY ONE-HALF INCH TO ONE INCH OF RAIN...WITH LOCALLY HIGHER AMOUNTS AROUND 2 INCHES OR MORE NOT OUT OF THE QUESTION. ALTHOUGH THERE ARE SLIGHT CONCERNS FOR GENERALLY BRIEF/MINOR FLOODING...NOT EXPECTING A NOTABLE FLOODING THREAT ESPECIALLY CONSIDERING THAT ALL BUT THE FAR SOUTHERN CWA HAS NOT HAD MUCH RAIN NOW FOR 72 HOURS NOW...IF NOT LONGER. ALTHOUGH THE MAIN SEVERE WEATHER RISK SHOULD LARGELY BE ENDING WITHIN A FEW HOURS AFTER MIDNIGHT...THUNDERSTORM CHANCES CONTINUE THROUGH THE NIGHT AS THE MAIN SURFACE COLD FRONT GRADUALLY SLIDES INTO THE CWA LATE...TURNING WINDS AROUND TO THE NORTH-NORTHEAST (IF THEY HAVEN/T ALREADY BEEN TURNED THAT DIRECTION BY CONVECTIVE OUTFLOW). MADE LITTLE CHANGE TO OVERNIGHT LOW TEMPS...WITH MOST AREAS AIMED INTO THE 57-63 RANGE. THE COMBINATION OF CONVECTION AND THE INVADING FRONT IS EXPECTED TO LARGELY KEEP ANY FOG CONCERNS AT BAY AND HAVE KEPT OUT OF THE OFFICIAL FORECAST...BUT IF RAIN ENDS EARLY ENOUGH AND WINDS TEMPORARILY BECOME VERY LIGHT AHEAD OF THE COLD FRONT AT LEAST LIGHT FOG CANNOT BE RULED OUT. TURNING TO THE SATURDAY DAYTIME HOURS...THE MAIN THING IS THAT SEVERE THUNDERSTORMS SHOULD NOT BE AN ISSUE...ALTHOUGH AT LEAST ISOLATED TO SCATTERED...LINGERING SHOWERS AND NON-SEVERE STORMS WILL BE POSSIBLE ALMOST ANYWHERE DURING THE MORNING HOURS AS INSTABILITY CONTINUES TO SLOWLY WANE FROM NORTH-TO-SOUTH AS THE SURFACE COLD FRONT MAKES ITS MAIN PUSH THROUGH IN TANDEM WITH ADDITIONAL SUBTLE MID LEVEL SHORTWAVE ENERGY. COULD EVEN SEE SOME LIGHT DRIZZLE ESPECIALLY IN NORTHERN ZONES IN THE MORNING IF A WIDESPREAD LOW STRATUS DECK MATERIALIZES...BUT HAVE KEPT THIS OUT OF THE FORECAST IN FAVOR OF SHOWER/STORM CHANCES. EVEN IN THE MORNING...ONLY HAVE POPS IN THE 20-40 RANGE (LESS THAN LIKELY). BY THE AFTERNOON HOURS...MOST MODELS HAVE A FAIRLY STRONG SIGNAL FOR DRY WEATHER IN THE WAKE OF THE SURFACE COLD FRONT PASSAGE AND BEHIND THE MAIN PUSH OF MID LEVEL ENERGY...ESPECIALLY THE 12Z 4KM WRF RUNS...AND THUS HAVE TRIMMED EVEN SLIGHT POPS FROM ALL AREAS EXCEPT FOR PORTIONS OF KS ZONES. WIND-WISE...AT LEAST A MARGINALLY BREEZY DRY IS EXPECTED BEHIND THE FRONT WITH SUSTAINED NORTHERLY SPEEDS GENERALLY AROUND 15 TO POSSIBLY 20 MPH...AND GUSTS UP TO AROUND 25 MPH. TEMP-WISE...ALTHOUGH CONFIDENCE IS HIGH IN A ROUGHLY 10-15 DEGREE COOLER DAY TOMORROW...SOME PLACES COULD EVEN END UP EVEN COOLER THAN THIS DEPENDING ON HOW STUBBORN AND LONG- LASTING A POTENTIAL DECK OF LOW CLOUDS COULD BE...WHICH IS A TOUGH CALL AS SKY COVER SATURDAY SHOULD AVERAGE SOMEWHERE BETWEEN PARTLY AND MOSTLY CLOUDY FOR THE DAY AS A WHOLE. HIGHS WERE ACTUALLY NUDGED UPWARD VERY SLIGHTLY FROM PREVIOUS FORECAST...BUT STILL ONLY CALLING FOR A RANGE FROM MAINLY LOW 70S NORTHWEST TO UPPER 70S SOUTHEAST. FAR NORTHERN PLACES SUCH AS ORD STAND THE BEST CHANCE OF ONLY REACHING THE UPPER 60S. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 400 PM CDT FRI JUN 6 2014 SATURDAY NIGHT THROUGH FRIDAY. FOCUS DURING THE EXTENDED PERIODS ARE ON GOOD CHANCES FOR RAIN AND COOLER TEMPS SUNDAY/MONDAY. SATURDAY NIGHT...THE COOL FRONTAL BOUNDARY WILL HAVE PUSHED WELL SOUTH OF OUR CWA WITH COOLER...DRIER AIR SETTLING IN BEHIND THE FRONT AS HIGH PRESSURE BUILDS SOUTHEASTWARD. THE DRY PERIOD WILL BE SHORTLIVED HOWEVER AS ANOTHER UPSTREAM SHORTWAVE TROUGH TRANSLATES SOUTHEASTWARD FM THE ROCKIES. THIS NEXT WAVE COMBINED WITH UPSLOPE FLOW ALONG THE HIGH PLAINS WILL BE THE FOCUS FOR ANOTHER ROUND OF CONVECTIVE INITIATION ON SUNDAY. AS THE WAVE MOVES ONTO THE CENTRAL PLAINS ON SUNDAY...PCPN IS EXPECTED TO SPREAD EAST AND ENHANCE... BECOMING RATHER WIDESPREAD SUNDAY NIGHT AS THE UPPER LOW IS PROGGED BY MODELS TO CLOSE OFF ACROSS KANSAS ON MONDAY. INSTABILITY IS RATHER WEAK WITH THIS LATE WEEKEND SYSTEM...BUT IT IS NOT ZERO EITHER AND HAVE WENT WITH SOME LIKELY POPS SUNDAY NIGHT/EARLY MONDAY WITH ONLY AN ISOLATED THUNDER MENTION. DEPENDING ON THE PROGRESSION OF THE UPPER LOW...RAIN SHOWERS COULD LINGER FOR A GOOD PORTION OF THE DAY ON MONDAY...ESPECIALLY FOR OUR SOUTHEAST COUNTIES. PRECIPITABLE WATER VALUES AVERAGE AROUND ONE INCH OR SO AND WIDESPREAD...DECENT RAINFALL MAY MATERIALIZE FOR MUCH OF OUR AREA DURING THIS TIME FRAME. THE UPPER LOW PRESSURE SYSTEM WILL GRADUALLY SHIFT SOUTHEASTWARD WITH PCPN WINDING DOWN AND COMING TO AN END NW/SE MONDAY NIGHT. IN THE COOLER AIRMASS AND EXPECTED WETTER REGIME...TEMPS WILL BE NOTICEABLY COOLER WITH HIGHS CLOSE TO THE 70F MARK AND LOWS IN THE 50S. HEIGHTS RISE BEHIND THE DEPARTING SYSTEM HEADING INTO TUESDAY AND WARMER AIR WILL SPREAD EASTWARD ONTO THE PLAINS. TEMPS WILL TREND BACK UP CLOSER TO SEASONAL NORMALS AROUND 80F FOR THE MIDDLE TO LATTER PART OF THE WORKWEEK. CHCS FOR TSTMS RETURN WED/THURS AS ANOTHER COLD FRONT AND UPPER WAVE CROSS THE PLAINS STATES. GOOD INSTABILITY IS PROGGED ALONG/AHEAD OF THIS FRONT NEXT WEEK AND WILL NEED TO MONITOR FOR SEVERE WX POTENTIAL. HAVE LEFT FRIDAY DRY BUT TIMING OF WAVES AND FRONTAL POSITIONS WILL NEED TO BE MONITORED FOR THE LATTER PART OF THE WEEK. && .AVIATION...(FOR THE 00Z KGRI TAF THROUGH 00Z SATURDAY EVENING) ISSUED AT 650 PM CDT FRI JUN 6 2014 CONFIDENCE IS LOW REGARDING CEILINGS AND WIND AS A RESULT OF POTENTIAL THUNDERSTORMS MAKING THEIR WAY EAST TONIGHT. TIMING OF THUNDERSTORMS...IF ANY MAKE IT...WILL BE TRICKY AS WELL. THERE IS AN OUTSIDE CHANCE OF SOME SEVERE WIND GUSTS AND LARGE HAIL...BUT CHANCES DWINDLE AS STORMS TRAVEL EAST. IF A COMPLEX OF STORMS DEVELOP...THEN WIND COULD BE MORE OF AN ISSUE...BUT AGAIN...CONFIDENCE IS NOT VERY HIGH WITH THIS FORECAST. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...PFANNKUCH LONG TERM...FAY AVIATION...HEINLEIN
Hazardous weather outlook, Jun 6, 2:28 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 228 PM CDT FRI JUN 6 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 071200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 228 PM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS THE AFTERNOON WEARS ON...AT LEAST LIMITED THUNDERSTORM DEVELOPMENT COULD OCCUR WITHIN WESTERN PORTIONS OF THE OUTLOOK AREA...MAINLY WEST OF A LINE FROM ORD...TO KEARNEY NEBRASKA...TO PLAINVILLE KANSAS. FROM EARLY THIS EVENING AND INTO THE OVERNIGHT HOURS...THUNDERSTORM CHANCES WILL STEADILY INCREASE ACROSS THE ENTIRE OUTLOOK AREA FROM WEST TO EAST...AS ONE OR MORE CLUSTERS OF STORMS ARE EXPECTED TO TRACK THROUGH. ALTHOUGH THE DETAILS OF THUNDERSTORM TIMING AND INTENSITY ARE STILL SOMEWHAT UNCLEAR...THERE WILL BE A THREAT FOR SEVERE STORMS WITHIN THE MAJORITY OF THE OUTLOOK AREA...ESPECIALLY BETWEEN THE HOURS OF 6 PM AND 2 AM. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO AROUND 60 MPH AND HAIL UP TO AROUND THE SIZE OF PING PONG BALLS. HOWEVER...IF STORMS HAPPEN TO ORGANIZE INTO A LARGE...EASTWARD- MOVING COMPLEX...THERE COULD BE A THREAT FOR MORE WIDESPREAD DAMAGING WINDS UP TO AROUND 70 MPH. IN ADDITION...SOME PLACES COULD RECEIVE RAINFALL OF GENERALLY 1 TO 2 INCHES IN A SHORT TIME...WHICH MIGHT RESULT IN MINOR FLOODING ISSUES ESPECIALLY IN THOSE AREAS THAT RECEIVED SEVERAL INCHES OF RAIN EARLIER THIS WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ALTHOUGH NO SEVERE WEATHER IS EXPECTED SATURDAY...THERE REMAINS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA DURING THE MORNING...WITH ANY AFTERNOON CHANCES THEN CONFINED TO PORTIONS OF NORTH CENTRAL KANSAS. THEREAFTER...THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS SUNDAY INTO MONDAY...AND AGAIN WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT SOME POINT LATE THIS AFTERNOON INTO TONIGHT...ESPECIALLY WITHIN WESTERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH
In the hours before
Special weather statement, Jun 6, 7:23 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 723 PM CDT FRI JUN 6 2014 NEZ041-046-047-070100- NANCE NE-SHERMAN NE-HOWARD NE- 723 PM CDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HOWARD...WESTERN NANCE AND EASTERN SHERMAN COUNTIES UNTIL 800 PM CDT... AT 721 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ST. PAUL...OR 22 MILES NORTH OF GRAND ISLAND...MOVING NORTH AT 15 MPH. ANOTHER STRONG STORM JUST NORTH OF ROCKVILLE WILL CONTINUE MOVING NORTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... ST. PAUL...DANNEBROG...ELBA...ASHTON...FARWELL...ROCKVILLE... COTESFIELD...CUSHING AND SHERMAN RESERVOIR DAM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4113 9839 4110 9898 4139 9889 4139 9829 TIME...MOT...LOC 0021Z 191DEG 12KT 4123 9849 HEINLEIN
Local storm report, Jun 6, 8:17 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST 8 S CAMBRIDGE 40.17N 100.17W
06/06/2014 M68 MPH FURNAS NE TRAINED SPOTTER
TRAINED SPOTTER MEASURED WIND GUST OF 68 MPH 8 MILES
SOUTH OF CAMBRIDGE.
&&
REEDLocal storm report, Jun 6, 8:39 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND GST 5 S CAMBRIDGE 40.21N 100.17W
06/06/2014 M78 MPH FURNAS NE TRAINED SPOTTER
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:23 PM CDT | Special Weather Statement | GID | Howard | 37 min |
| Jun 6, 7:28 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 47 min |
| Jun 6, 8:00 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 45 min |
| Jun 6, 8:20 PM CDT | Areal Flood Advisory | GID | Dawson | 3 hr |
| Jun 6, 8:30 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 45 min |
| Jun 6, 8:59 PM CDT | Severe Thunderstorm Warning | GID | Howard | 6 min |
| Jun 6, 9:11 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 49 min |
| Jun 6, 9:34 PM CDT | Areal Flood Advisory | GID | Furnas, Gosper | 3 hr |
| Jun 6, 9:38 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 52 min |
| Jun 6, 10:20 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 40 min |
| Jun 6, 10:29 PM CDT | Special Weather Statement | GID | Dawson, Furnas, Gosper | 46 min |
| Jun 6, 10:41 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Harlan, Kearney, Phelps, Webster | 49 min |
| Jun 6, 11:28 PM CDT | Special Weather Statement | GID | Franklin, Nuckolls, Webster | 47 min |
| Jun 7, 12:27 AM CDT | Special Weather Statement | GID | Buffalo, Franklin, Harlan, Kearney, Phelps | 63 min |
| Jun 7, 1:33 AM CDT | Special Weather Statement | GID | Franklin, Kearney | 57 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.